Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleLocal parametrization of cubic surfaces
Author(s) Bert Jüttler, Josef Schicho, Ibolya Szilágyi
TypeArticle in Journal
AbstractAlgebraic surfaces–which are frequently used in geometric modelling–are represented either in implicit or parametric form. Several techniques for parametrizing a rational algebraic surface as a whole exist. However, in many applications, it suffices to parametrize a small portion of the surface. This motivates the analysis of local parametrizations, i.e., parametrizations of a small neighborhood of a given point P of the surface S . In this paper we introduce several techniques for generating such parametrizations for nonsingular cubic surfaces. For this class of surfaces, it is shown that the local parametrization problem can be solved for all points, and any such surface can be covered completely.
KeywordsParametrization, Cubics, Algorithm, Surfaces
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717105001239
LanguageEnglish
JournalJournal of Symbolic Computation
Volume41
Number1
Pages30 - 48
Year2006
Edition0
Translation No
Refereed No
Webmaster